# SDR 96ZZZX5740

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N225KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 093
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tys
- Condition: Obstructed
- Location: Capt Airspeed
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE NO AIRSPEED IND ON CAPT AND F/O AIRSPEED IND.  BLEW OUT DEBRIS (BUG DEBRIS) FROM CAPTS AND F/O'S PITOT LINES AND TUBES.  FUNCTIONAL CHECK OF AIRSPEED INDICATORS OK.  LEAK CHECK OK.
